# SDR FDEA2020082141961

- Difficulty date: August 4, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: A5784005020000
- Condition: Corroded
- Location: Lt Wing Stat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SLAT 2 SCREWJACK 4 BOLT ON LH WING REPLACED SLAT 2 SCREWJACK BOLT ON LH WING IAW AMM 27-84-22-04 STEP 2.D(5)(A)
